MAUDE Adverse Event Report: BAUSCH + LOMB INC. AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB INC. AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAO
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product is not available for evaluation as it remains implanted.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
A consumer reported that approximately 12 years post implantation the patient experienced decreased vision in their left eye and opacification was noted on the implanted intraocular lens (iol).The bcva measurements were noted to be prior to the event 6/7.5 (20/20) and 6/18 vision (20/60) after the opacification was noted.No secondary treatment was required to treat the event and the iol remains implanted as the patients other iol remains in good condition.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21858805
Report Number0001313525-2025-00054
Device Sequence Number12723065
Product Code HQL
UDI-Device Identifier10757770485960
UDI-Public(01)10757770485960(17)120430
Combination Product (Y/N)N
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2012
Device Model NumberADAPTAO
Device Catalogue NumberADAPTAOP2200
Device Lot Number1912739
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISCOAT
Outcome Attributed to Adverse Event Other;
Patient SexMale